Well, my endo upped my Tapazole dosage from 20 mg/day to 25 mg/day. If you remember, I have been feeling horrible again for a little over a week (like I felt before I started anti-thyroid meds). Today I felt much better. Could an increase of 5 mg really make that much difference on the first day of the increased dosage or do you think it is purely a mental thing?
OK, so I am replying to my own message. I have been on the 5 mg increase of Tapazole now for 4 days and all I can say is that it is now making me feel more sluggish, I feel sleep deprived (even though I get 8 hours a night)…it is the complete opposite of how I felt last week with my pre-med symptoms. HELP!!!! I am having such a hard time reading my body and deciding if it is the meds talking or just my completely stressful life as it is. I suppose I should say something to my endo…
I changed meds 7 wks ago to the natural thyroid. My TSH in Aug. was 2.9 5 days ago it was 0.03. My question is if you have TED and it is getting better,will this make it flare up again? p.s. my endo decressed my dosage
Well I have no more synthroid and can not get into my Dr. for 3 more weeks and with out a blood test they will not give me anymore . So I orderd them over the internet , I’m not happy about this but don’t know what else to do . What is the difrance between mg and mcg? I take .15 mg and the ones I orderd are .50 mcg ?
Call a pharmacist for help. They can try to make the translation. But I suspect that there might be some difficulty. And make an appointment for bloodwork so that your doctor will write you the Rx you need.